# SDR UALA2012010300051

- Difficulty date: December 30, 2011
- Submitted: January 26, 2012
- Operation: Air carrier
- Aircraft: N229UA
- Make and model: Boeing 777222
- Aircraft serial: 30557
- Aircraft time: 41,685 hours, 5,096 cycles
- Engine: Pwa PW40903
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Condition: Shutdown
- Location: Apu Bay
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

APU AUTO SHUTDOWN.   REPLACED OIL CLUSTER-OIL FILTER ELEMENTS.  CLEANED CONNECTOR TO OIL TEMP SENSOR AT OIL LUBRICATION CLUSTER AND OIL QUANTITY-SUMP TEMP SENSOR AT OIL TANK.  WASHED OUT AIR-OIL COOLER ALSO.  SERVICED APU OIL AND ACCOMPLISHED APU OPERATIONAL CHECK.
